본문 바로가기
KERD
논문KCI 등재

Drug Reaction with Eosinophilia and Systemic Symptom Syndrome Induced by Lamotrigine

1

조회

0

다운로드

1

인용

0

참고문헌

키워드

주제분류피부과학

초록

Drug reaction with eosinophilia and systemic symptom (DRESS) syndrome is a type of severe adverse drug-induced reaction. Dermatologists should make a quick diagnosis and provide appropriate treatment for DRESS syndrome to reduce mortality rates, which can be as high as 10%. We present the case of a 47-year-old man with schizoaffective disorder treated with lamotrigine who developed DRESS syndrome to emphasize the importance of close observation of patients with drug eruption. He was consulted for erythematous maculopapular rashes on the trunk that developed 3 weeks after starting lamotrigine. A few days later, he developed generalized influenza-like symptoms. The skin rashes spread over his entire body, and the sense of itching was rapidly aggravated within a few days. Increased liver enzyme levels and significant eosinophilia were found on laboratory test results. His condition was diagnosed as DRESS syndrome, and he was treated with systemic and topical corticosteroids for 2 weeks.

Abstract

Drug reaction with eosinophilia and systemic symptom (DRESS) syndrome is a type of severe adverse drug-induced reaction. Dermatologists should make a quick diagnosis and provide appropriate treatment for DRESS syndrome to reduce mortality rates, which can be as high as 10%. We present the case of a 47-year-old man with schizoaffective disorder treated with lamotrigine who developed DRESS syndrome to emphasize the importance of close observation of patients with drug eruption. He was consulted for erythematous maculopapular rashes on the trunk that developed 3 weeks after starting lamotrigine. A few days later, he developed generalized influenza-like symptoms. The skin rashes spread over his entire body, and the sense of itching was rapidly aggravated within a few days. Increased liver enzyme levels and significant eosinophilia were found on laboratory test results. His condition was diagnosed as DRESS syndrome, and he was treated with systemic and topical corticosteroids for 2 weeks.

참고문헌 (18)

  1. 이정은, "Lamotrigine에 의해 발생된 것으로 생각되는 항경련제 과민성 증후군 1예", 대한피부과학회지, 44(5), pp.620~623 (2006), 대한피부과학회
  2. Knowles SR, "Anticonvulsant hypersensitivity syndrome: incidence, prevention and management", Drug Saf, 21, pp.489~501 (1999)
  3. 전은경, "Allopurinol에 의한 DRESS Syndrome 3예", 대한피부과학회지, 45(7), pp.714~719 (2007), 대한피부과학회
  4. Tas S, "Management of drug rash with eosinophilia and systemic symptoms (DRESS syndrome): an update", Dermatology, 206, pp.353~356 (2003)
  5. Ichiche M, "DRESS syndrome associated with HHV-6 reactivation", Eur J Intern Med, 14, pp.498~500 (2003)
  6. 김태인, "Piperacillin", Tazobactam-Associated Hypersensitivity Syndrome with Overlapping Features of Acute Generalized Exanthematous Pustulosis and Drug-Related Rash with Eosinophilia and Systemic Symptoms Syndrome, 2016, pp.28(1), 98~101[DOI]
  7. Schlienger RG, "Lamotrigine-associated anticonvulsant hypersensitivity syndrome", Neurology, 51, pp.1172~1175 (1998)
  8. Beller TC, "Prolonged anticonvulsant hypersensitivity syndrome related to lamotrigine in a patient with human immunodeficiency virus", Allergy Asthma Proc, 23, pp.415~419 (2002)
  9. Fervenza FC, "Acute granulomatous interstitial nephritis and colitis in anticonvulsant hypersensitivity syndrome associated with lamotrigine treatment", Am J Kidney Dis, 36, pp.1034~1040 (2000)
  10. 김윤환, "Valproic Acid에 의해 발생한 DRESS 증후군 1예", 대한피부과학회지, 50(1), pp.85~88 (2012), 대한피부과학회
  11. Bachot N, "Differential diagnosis of severe cutaneous drug eruptions", Am J Clin Dermatol, 4, pp.561~572 (2003)
  12. Bessmertny O, "Antiepileptic hypersensitivity syndrome:clinicians beware and be aware", Curr Allergy Asthma Rep, 2, pp.34~39 (2002)
  13. Wang XQ, "Lamotrigine induced DIHS", DRESS: Manifestations, treatment, and outcome in 57 patients, 2015, pp.138, 1~7
  14. 김재왕, "Lamotrigine 및 Valproic acid병용으로 유발된 Stevens-Johnson 증후군 2예", 대한피부과학회지, 43(8), pp.1105~1109 (2005), 대한피부과학회
  15. Chaiken BH, "Dilantin sensitivity;report of a case of hepatitis with jaundice, pyrexia and exfoliative dermatitis", N Engl J Med, 242, pp.897~898 (1950)
  16. Sontheimer RD, "DIDMOHS: a proposed consensus nomenclature for the drug-induced delayed multiorgan hypersensitivity syndrome", Arch Dermatol, 134, pp.874~876 (1998)
  17. Roujeau JC, "Treatment of severe drug eruptions", J Dermatol, 26, pp.718~722 (1999)
  18. Kardaun SH, "Variability in the clinical pattern of cutaneous side-effects of drugs with systemic symptoms: does a DRESS syndrome really exist?", Br J Dermatol, 156, pp.609~611 (2007)

관련 논문AI추천

이 간행물의 다른 논문 (29건)